Alert archive / Nebraska / Frost Advisories in 2016
Frost Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at Oct 4, 2016, 1:08 PM MDT for 12 counties in Nebraska. It took effect at Oct 5, 2016, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2016, 1:08 PM MDT (19:08 UTC)
- In effect from
- Oct 5, 2016, 3:00 AM MDT
- Expired
- Oct 5, 2016, 7:53 AM MDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1874 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -165 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190 WWUS73 KLBF 041908 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 208 PM CDT TUE OCT 4 2016 NEZ004-022>024-035-036-056>059-069-094-050915- /O.NEW.KLBF.FR.Y.0005.161005T0900Z-161005T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...GRANT... NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...CODY... ELI...MERRIMAN...KILGORE 208 PM CDT TUE OCT 4 2016 /108 PM MDT TUE OCT 4 2016/ ...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY. * TEMPERATURE: LOW TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MID 30S BY DAWN. THE GREATEST PROBABILITY OF FROST WILL BE OVER THE EASTERN PANHANDLE OF NEBRASKA AND IN LOW LYING AREAS AND ALONG RIVER VALLEYS. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SEVERELY DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SJACOBS
2 follow-up statements
789 WWUS73 KLBF 050940 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 440 AM CDT WED OCT 5 2016 NEZ004-022>024-035-036-056>059-069-094-051500- /O.CON.KLBF.FR.Y.0005.000000T0000Z-161005T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...GRANT... NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...CODY... ELI...MERRIMAN...KILGORE 440 AM CDT WED OCT 5 2016 /340 AM MDT WED OCT 5 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. * TEMPERATURE: LOW TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MID 30S BY DAWN. THE GREATEST PROBABILITY OF FROST WILL BE OVER THE EASTERN PANHANDLE OF NEBRASKA AND IN LOW LYING AREAS AND ALONG RIVER VALLEYS. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR SEVERELY DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ROBERG
707 WWUS73 KLBF 051353 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 853 AM CDT WED OCT 5 2016 NEZ004-022>024-035-036-056>059-069-094-051500- /O.CAN.KLBF.FR.Y.0005.000000T0000Z-161005T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... LEWELLEN...HYANNIS...MULLEN...ARTHUR...TRYON...RINGGOLD... CHAPPELL...BIG SPRINGS...OGALLALA...PAXTON...GRANT... NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...CODY... ELI...MERRIMAN...KILGORE 853 AM CDT WED OCT 5 2016 /753 AM MDT WED OCT 5 2016/ ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL RISE QUICKLY ABOVE THE MIDDLE 30S ACROSS PORTIONS OF WESTERN AND SOUTHWEST NEBRASKA. THE THREAT OF FROST HAS ENDED FOR TODAY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Oct 4, 11:30 AM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 4, 11:30 AM MDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1230 PM CDT Tue Oct 4 2016 .SYNOPSIS... Issued at 321 AM CDT Tue Oct 4 2016 At 08z...Surface low pressure extended across the High Plains. A band of showers and thunderstorms extended from eastern South Dakota through eastern NEbraska into central Kansas. The Pacific front has currently pushed through the Nebraska Panhandle. Temperatures remain mild ahead of this front, from the lower 50s to lower 60s across much of western Nebraska. && .SHORT TERM...(Today and tonight) Issued at 321 AM CDT Tue Oct 4 2016 Today...An upper trough axis will move across western Nebraska today. Ahead of this trough, another round of showers and thunderstorms will continue in eastern Nebraska. The Pacific front will not move through the far eastern zones today, with the far eastern fringe of counties keeping about a 30 percent chance for showers and thunderstorms today. 850mb temperatures will range from 13-15c across the area. This will bring highs into the upper 60s to lower 70s, which is very close to normal for October 4th. Westerly winds will range from 10 to 20 mph western Sandhills to 5 to 15 mph east. Skies will begin the day mostly cloudy, turning partly to mostly sunny by afternoon. Tonight...The upper trough and closed low will push eastward from the Dakotas into Minnesota. This will bring in cooler Pacific air to the region. Lows in the lower to mid 30s for the west and south, with near 40 across the northeast zones. Another upstream disturbance will dig into the Pacific Northwest overnight, reinforcing upper trough into much of the Great Basin. .LONG TERM...(Wednesday through Monday) Issued at 321 AM CDT Tue Oct 4 2016 The next shortwave aloft will slide from the west coast of Canada to the central Rockies by Thursday morning. Ahead of the system, Wednesday is looking mild as warmer air advects north into the region ahead of the system. High temperatures Wednesday should generally be in the mid 60s to mid 70s across the area. Mid level frontogenesis will begin to develop across the area Wednesday night as the shortwave moves quickly east into the central plains. A mid level cloud deck will quickly develop after midnight as this occurs, but don't expect much in the way of precipitation yet Wednesday night, as this will be a top down saturation event and take some time for the lower levels to moisten. Thursday, a strong mid level front will be in place from southwest to northeast across the area. In fact 700mb temperatures at 18Z Thursday will range from +6C across southeast Nebraska to -4C across northwest Nebraska. Enough moisture will be in place that the lower levels should moisten early Thursday morning, and allow precipitation to make it to the surface. The NAM and GFS both agree that the strongest lift will occur in a band from the panhandle through north central Nebraska, with the ECMWF displaced a bit farther southeast. Will go with the likely pops where the best model agreement is located, and tapper to the southeast. Still expecting some snow to mix in across northwest Nebraska Thursday morning. Will have to watch this closely, as dynamic cooling within the heavier band of precipitation could result in a complete changeover to wet snow for a time. System will be quick to depart Thursday night, with upper level ridging, mainly clear skies, and a warming trend for the weekend into the first of next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1230 PM CDT Tue Oct 4 2016 VFR is anticipated across most terminals through the forecast period. The exception is across our north central Nebraska zones...specifically KONL where thunderstorms may impact travel. The latest near term guidance indicates storms until 00z at KONL...then clearing thereafter. Winds to go light and variable overnight. && .HYDROLOGY...Last evenings thunderstorms brought very heavy rainfall to portions of west central and southwest Nebraska, including the North Platte River Basin downstream of Lake McConaughy. The higher rainfall reports ranged from 2.5 to 4 inches across the northwestern half of Lincoln County. A sharp rise just over 0.4 feet in the river level is occurring at Sutherland. At North Platte, the river level rose 0.3 feet to 6.2 feet. When the upstream rises reach North Platte, including those from Birdwood Creek and other small streams, an increase to 6.4 feet is forecast later today into tonight. Due to the recent heavy rainfall, the flood advisory was cancelled and replaced with a flood warning until late Thursday night. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Taylor AVIATION...Jacobs HYDROLOGY...Roberg
Hazardous weather outlook, Oct 4, 8:17 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 917 AM CDT TUE OCT 4 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-051430- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 917 AM CDT TUE OCT 4 2016 /817 AM MDT TUE OCT 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. GENERAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE TODAY...EAST OF A LINE FROM BURWELL THROUGH ONEILL AND GROSS. MINOR RIVER FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER NEAR NORTH PLATTE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MINOR RIVER FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER NEAR NORTH PLATTE THROUGH THURSDAY NIGHT. THE OUTLOOK AREA WILL SEE TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE WESTERN SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KR/SJ
In the hours before
Local storm report, Oct 4, 7:25 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 AM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 4 N VALENTINE 42.93N 100.55W
10/04/2016 M0.53 INCH CHERRY NE PUBLIC
RAINFALL FROM MONDAY, OCTOBER 3RD.
&&
MOLDANLocal storm report, Oct 4, 8:16 AM MDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 AM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 8 SW SUTHERLAND 41.08N 101.24W
10/04/2016 E2.81 INCH LINCOLN NE PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
MONDAY, OCTOBER 3RD.
&&
MOLDANLocal storm report, Oct 4, 8:53 AM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 AM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 11 NNW IMPERIAL 40.66N 101.72W
10/03/2016 M1.50 INCH CHASE NE TRAINED SPOTTER
0535 PM HAIL ELSIE 40.85N 101.39W
10/03/2016 M0.75 INCH PERKINS NE TRAINED SPOTTER
HAIL COMPLETELY COVERING THE ROAD. ALSO ESTIMATED 50 MPH
WIND GUSTS AND MINOR STREET FLOODING.
0543 PM HEAVY RAIN 1 N ELSIE 40.86N 101.39W
10/03/2016 M2.00 INCH PERKINS NE TRAINED SPOTTER
STORM TOTAL OF 2.0 INCHES RAINFALL.
0543 PM HAIL 1 N ELSIE 40.86N 101.39W
10/03/2016 E1.00 INCH PERKINS NE TRAINED SPOTTER
PENNIES TO QUARTER SIZE HAIL COVERED THE GROUND.
0615 PM TSTM WND GST SE MERRIMAN 42.92N 101.70W
10/03/2016 E70.00 MPH CHERRY NE TRAINED SPOTTER
ESTIMATED 65 TO 70 MPH WINDS.
0730 PM FLOOD S HERSHEY 41.16N 101.00W
10/03/2016 LINCOLN NE LAW ENFORCEMENT
ANTELOPE ROAD CLOSED FROM HERSHEY-DICKENS RD TO PARKWAY
RD DUE TO WATER OVER ROAD. NO ESTIMATE ON AMOUNT ON ROAD.
0800 PM HAIL 5 W STAPLETON 41.48N 100.61W
10/03/2016 M0.25 INCH LOGAN NE CO-OP OBSERVER
TIME ESTIMATED FROM OBSERVER AND RADAR.
0124 AM HEAVY RAIN 9 WSW NORTH PLATTE 41.08N 100.93W
10/04/2016 M4.00 INCH LINCOLN NE PUBLIC
0128 AM HEAVY RAIN 4 NE HERSHEY 41.20N 100.95W
10/04/2016 M3.37 INCH LINCOLN NE TRAINED SPOTTER
0630 AM HEAVY RAIN 9 WSW STAPLETON 41.43N 100.67W
10/04/2016 M4.00 INCH LOGAN NE PUBLIC
2.60 INCHES OF RAIN FEEL BETWEEN APPROXIMATELY 7PM
CDT-830PM CDT ON MONDAY, OCTOBER 3RD. ADDITIONAL 1.40
INCHES OF RAIN FELL BETWEEN 930PM CDT-11PM CDT ON MONDAY,
OCTOBER 3RD.
0630 AM HEAVY RAIN CODY 42.94N 101.25W
10/04/2016 M1.25 INCH CHERRY NE PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. RAIN FELL BETWEEN
APPROXIMATELY 6PM CDT-9PM CDT ON MONDAY, OCTOBER 3RD.
0730 AM HEAVY RAIN BRADY 41.02N 100.37W
10/04/2016 M0.17 INCH LINCOLN NE CO-OP OBSERVER
RAINFALL FROM MONDAY, OCTOBER 3RD.
0730 AM HEAVY RAIN 16 SW MULLEN 41.88N 101.26W
10/04/2016 M0.80 INCH HOOKER NE PUBLIC
REPORT RELAYED VIA SCOIAL MEDIA. RAINFALL REPORT FROM
MONDAY, OCTOBER 3RD.
0730 AM HEAVY RAIN 2 SE ANSELMO 41.60N 99.84W
10/04/2016 M0.30 INCH CUSTER NE CO-OP OBSERVER
RAINFALL FROM MONDAY, OCTOBER 3RD.
0730 AM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
10/04/2016 M0.55 INCH CHERRY NE PUBLIC
RAINFALL FROM MONDAY, OCTOBER 3RD.
0730 AM HEAVY RAIN 3 W RINGGOLD 41.51N 100.83W
10/04/2016 M3.40 INCH MCPHERSON NE PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
MONDAY, OCTOBER 3RD.
0815 AM HEAVY RAIN 4 N VALENTINE 42.93N 100.55W
10/04/2016 M0.53 INCH CHERRY NE PUBLIC
RAINFALL FROM MONDAY, OCTOBER 3RD.
0900 AM HEAVY RAIN 8 SW SUTHERLAND 41.08N 101.24W
10/04/2016 E2.81 INCH LINCOLN NE PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
MONDAY, OCTOBER 3RD.
&&
MOLDANLocal storm report, Oct 4, 9:40 AM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1040 AM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 1 E TRYON 41.56N 100.93W
10/04/2016 M5.00 INCH MCPHERSON NE PUBLIC
0935 AM HEAVY RAIN 13 ENE TRYON 41.63N 100.71W
10/04/2016 M2.04 INCH LOGAN NE PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
MONDAY, OCTOBER 3RD.
1023 AM HEAVY RAIN 3 WNW NORTH PLATTE 41.15N 100.83W
10/04/2016 M3.00 INCH LINCOLN NE PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA. RAINFALL REPORT FROM
MONDAY, OCTOBER 3RD.
&&
MOLDANLocal storm report, Oct 4, 9:58 AM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 AM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG MERRIMAN 42.92N 101.70W
10/03/2016 CHERRY NE PUBLIC
TWO LARGE COTTONWOOD TREE BRANCHES SNAPPED OFF AT
RESIDENTS. ONE TREE BRANCH MEASURED 8 INCHES IN DIAMETER,
WITH THE SECOND BEING 7 INCHES IN DIAMETER. TREES ARE
HEALTHY. TIME ESTIMATED OFF OF RADAR. DELAYED REPORT
RELAYED VIA SOCIAL MEDIA.
&&
MOLDANLocal storm report, Oct 4, 10:51 AM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 AM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HEAVY RAIN 13 NNE NORTH PLATTE 41.31N 100.68W
10/04/2016 M2.25 INCH LINCOLN NE NWS EMPLOYEE
RAINFALL REPORT FROM MONDAY, OCTOBER 3RD.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 6:06 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 39 min |
| Oct 3, 6:33 PM MDT | Special Weather Statement | LBF | Hooker | 42 min |
| Oct 3, 7:12 PM MDT | Special Weather Statement | LBF | Logan, Thomas | 48 min |
| Oct 3, 7:38 PM MDT | Special Weather Statement | LBF | McPherson | 52 min |
| Oct 3, 7:46 PM MDT | Special Weather Statement | LBF | Blaine | 44 min |
| Oct 3, 8:06 PM MDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 39 min |
| Oct 3, 8:16 PM MDT | Special Weather Statement | LBF | Lincoln | 44 min |
| Oct 3, 9:45 PM MDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Oct 4, 1:16 AM MDT | River Flood Warning | LBF | Lincoln | 11 days |
Nearby
Frost Advisories in Nebraska, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.